# SDR SWAA2025012287959

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,801 hours, 31,827 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SEAT RECLINES; NEED TO LOCK OUT HYDRO-LOCK @ 11 B EXIT ROW SEAT RECLINES NEED TO LOCK OUT HYDRO-LOCK @ 11 B<[01] SECURED EXIT ROW SEAT @ 11B FROM RECLINING IAW CMM 25-21-45.
